# SDR GTIA9900886

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5913560155
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - LEFT WING FLAP LEADING EDGE INBOARD P/N 5913560-455 HAS DELAMINATION AND SURFACE CORROSION PART LOATED ON RACK.  REMOVED FLAP CAP ASSY FOR FURTHER INSPECTION.  FOUND TO BE OUT OF LIMITS.  CAP ASSY REPLACED WITH NEW PART, BACK DRILLED SEALED AND INSTALLED NEW CAP ASSY PER DC0 SRM 51-10-4 AND SRM 51-30 DC9 SRM 57-00 AND SRM 27-00.  SEALED CAP ASSY, INSTALLED FIXED FLAP VANE DC9 MM 27-51-3.  (M)
